# SDR SWAA2024020935439

- Difficulty date: December 26, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR T/E DEFLECTION CONTROL RIB FIXED PANEL T/E VERTICAL BULB SEAL FITTING CRACKED @ FASTENER TAIL MKD DOT<[01] REMOVED AND REPLACED L/W REAR SPAR T/E DEFLECTION CONTROL RIB FIXED PANEL T/E VERTICAL BULB SEAL BRACKET AS PER SRM 51-40-02-0G-0
